# SDR UIEA2021082401860

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Bleed Overheat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEATED, R BLD DUCT LEAK ON GROUND W/APU RUNNING, NO ENGINES RUNNING.( REPLACED WHEEL WELL BLEED OVHT CARD IAW B767-300 AMM 36-21-00. RAN PACKS 30 + MIN WITH NO RECURRENT FAULTS. )
